Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 401596, 19 pages
http://dx.doi.org/10.1155/2013/401596
Research Article

Fractional Cauchy Problem with Riemann-Liouville Fractional Delta Derivative on Time Scales

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

Received 9 August 2013; Accepted 6 October 2013

Academic Editor: Ali H. Bhrawy

Copyright © 2013 Jiang Zhu and Ying Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiang Zhu and Ying Zhu, “Fractional Cauchy Problem with Riemann-Liouville Fractional Delta Derivative on Time Scales,” Abstract and Applied Analysis, vol. 2013, Article ID 401596, 19 pages, 2013. https://doi.org/10.1155/2013/401596.